# SDR 9625539152

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PROXIMITY LIGHTS FROM ROW 2 TO ROW 7 STAY ON FOR ONLY TEN SECONDS.  REPLACED BATTERY AND OPERATION CHECKS GOOD.
